Today, I had an appointment with a doctor. It looks like I have a small cyst in my ovary. The doctor said, nothing is special but somehow told me to get Duphaston 10 mg for 10 days. Can it cause weight gain? What can be side effects? And if I do not get it and the cyst is not dangerous, can it affect my fertility?
Welcome to icliniq.com.
It would be better if you could send me your detailed gynecology, obstetrics, medical, surgical, and drug history. The cyst is a developing large size follicle. If it is less then 4 to 5 mm then it should resolve by itself in the next few months gradually. If you do not have multiple cysts, then you can avoid medication. Duphaston is Progesterone and its side-effect is weight gain if taken for a long time.
If you are observing weight gain, abnormal weight gain along with irregular or scanty periods, then you need only blood tests. So observe for these as well. In the case of multiple ovarian cysts with or without the above symptoms also, you need to have a blood test. Have a balanced diet, weight, and BMI to avoid polycystic ovary.
Ovarian cyst.Treatment plan:
Have exercise, yoga, and swimming or exercise to have balanced weight and BMI. More fruits, vegetables, and plenty of water and reduce salt, sugar, oil, and spice.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. gone through the case summary. As she has had PCOD, in such patient, there is a deficiency of pregnancy hormone Progesterone. So we have to give from outside to support pregnancies. There is a history of two miscarriages. Can you tell me where did... Read fullIs it advisable to take Duphaston for ovarian cyst?
.. be better if you could send me your detailed gynecology, obstetrics, medical, surgical, and drug history. The cyst is a developing large size follicle. If it is less then 4 to 5 mm then it should resolve by itself in the next few months gradually.... Read fullI have weakness, weight gain and fluctuating BP with TSH level of 6. Please help.
I am having many problems like weakness, gaining weight, dizziness, trembling, back pain, and waist pain ... These medicines which you mentioned are also partially responsible for the weight gai... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now